# SDR DALA2021122307989

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR BEAM BTW BL0.0 AND LBL 52 IN STA 1681 AT W4 FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00615: FLOOR BEAM BTW BL0.0 AND LBL 52 IN STA 1681 AT W4 FLOOR STRUCTURE WAS REPAIRED PER ER/A 596057-14 REV: ORIGINAL, SECTION I: REPAIR INSTRUCTIONS AND ETI-57-21-598 REV: ORIGINAL. (2058243)
